# SDR SWAA2021081509734

- Difficulty date: August 18, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 54,968 hours, 32,589 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME AT ACB BS947 LBL9 WL177. / REMOVED AND REPLACED FRAME AT ACB BS 947 LBL 9 WL 177 IAW SRM 51-40-02-0G-0 DWG 147A1047 DWG 147A0002
